# SDR REXA2022110102358

- Difficulty date: September 20, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312102U
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22R IS CORRODED AROUND FASTENER BETWEEN F.S.280 AND F.S.295	REMOVED AND REPLACED STRINGER 22R
